# SDR AU010291

- Difficulty date: March 23, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 0811351
- Condition: Corroded
- Location: Wing Spar
- Part time: 14,091 cycles
- Component: Wing Spar, Cessna, 402C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING SPAR CAP FITTING CONTAINED SEVERE EXFOLIATION CORROSION ON THE FORWARD FACE.
